American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[2] Seon-Hong Kim. Densely algebraic bounds for the exponential function. Proc. Amer. Math. Soc. 135 (2007) 237-241. MR 2280192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mourad E. Ismail and Ahmed I. Zayed. A $q$-analogue of the Whittaker-Shannon-Kotel'nikov sampling theorem. Proc. Amer. Math. Soc. 131 (2003) 3711-3719. MR 1998178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mourad E. H. Ismail, Yu Takeuchi and Ruiming Zhang. Pages from the computer files of R. William Gosper . Proc. Amer. Math. Soc. 119 (1993) 747-760. MR 1179588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. B. Mingarelli and S. Wang. On the zeros of certain cosine polynomials . Proc. Amer. Math. Soc. 118 (1993) 1103-1106. MR 1137229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jiang Zeng. The first sign change of a cosine polynomial . Proc. Amer. Math. Soc. 111 (1991) 709-716. MR 1000327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia